Clemens Fuchs's Homepage
Research   .    Publications   .    Teaching   .    Salzburg Mathematics Colloquium   .    CV   .    Links   .    Home

Publications: 2011-2015  .   2006-2010  .   Before 2005  .   Thesis

Copyright notice:
Material on this page is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.


2016-2020:Up
  • 30 years of collaboration, joint work with L. Hajdu
    Period. Math. Hung. 74 (2017), 255-274
    Preprint: arXiv:1511.07689, Final version: URL

  • Some applications of the p-adic analytic subgroup theorem, joint work with D.H. Pham
    Glasnik Mat. 51(71) (2016), 335-343
    Preprint: arXiv:1412.1248, Final version: URL

  • Elementary resolution of a family of quartic Thue equations over function fields, joint work with R. Paulin and A. Jurasic
    Monatsh. Math. 180 (2016), 205-211
    Preprint: arXiv:1412.3216, Final version: URL

2011-2015:Up
  • Commutative algebraic groups and p-adic linear forms, joint work with D.H. Pham
    Acta Arith. 169 (2015), 115-147
    Preprint: arXiv:1404.4209

  • The p-adic analytic subgroup theorem revisited, joint work with D.H. Pham
    p-Adic Number, Ultrametric Analysis and Applications 7 (2015), 143-156
    Preprint: arXiv:1502.00768

  • On Some Applications of Diophantine Aproximations - A translation of C.L. Siegel's Über einige Anwendungen diophantischer Approximationen, with a commentary by C. Fuchs and U. Zannier, edited by U. Zannier
    Edizioni della Normale, Scuola Normale Superiore Pisa, 2014
    URL: ISBN 978-88-7642-519-6 (Softcover) 978-88-7642-520-2 (eBook)

  • Übungen zur Algebra, joint work with G. Wüstholz
    Springer Spektrum, Wiesbaden, 2014
    URL: ISBN: 978-3-8348-1962-8 (Softcover) 978-3-8348-8679-8 (eBook)

  • Combinatorial Diophantine equations and a refinement of a theorem on separated variables equations, joint work with Y.F. Bilu, F. Luca and Á. Pintér
    Publ. Math. Debrecen 82/1 (2013), 219-254
    Preprint: (dvi, pdf)

  • On a problem of Diophantus for rationals, joint work with A. Dujella
    J. Number Theory 132 (2012), 2075-2083
    Preprint: (dvi, pdf), Final version: URL

  • Composite rational functions expressible with few terms, joint work with U. Zannier
    J. Eur. Math. Soc. (JEMS) 14 (2012), 175-208
    Preprint: (dvi, pdf)

  • Divisibility properties of hypergeometric polynomials, joint work with T.N. Shorey
    J. Comb. Number Theory 4 (2012), 1-10
    Preprint: (dvi, pdf)

  • Angle trisection with Origami and related topics
    Elem. Math. 66 (2011), 121-136
    Preprint: (dvi, pdf)

  • An effective Shafarevich theorem for elliptic curves, joint work with R. von Känel and G. Wüstholz
    Acta Arith. 148 (2011), 189-203
    Preprint: (dvi, pdf)

  • Composite rational functions having a bounded number of zeros and poles, joint work with A. Pethõ
    Proc. Amer. Math. Soc. 139 (2011), 31-38
    Preprint: (dvi, pdf)
2006-2010:Up
  • Divisibility properties of Generalized Laguerre polynomials, joint work with T.N. Shorey
    Indag. Math. (N.S.) 20 (2) (2009), 217-231
    Preprint: (dvi, pdf)

  • Polynomial-exponential equations involving multi-recurrences
    Studia Sci. Math. Hungar. 46 (2009), 377-398
    Preprint: (dvi, pdf), Final version: URL

  • On quantitative aspects of the unit sum number problem, joint work with R.F. Tichy and V. Ziegler
    Arch. Math. (Basel) 93 (2009), 259-268
    Preprint: (dvi, pdf)

  • Diophantine triples with values in binary recurrences, joint work with F. Luca and L. Szalay
    Ann. Sc. Norm. Super. Pisa Cl. Sc. (5) 7 (2008), 579-608
    Preprint: (dvi, pdf)

  • On the Diophantine equation G_n(x)=G_m(y) with Q(x,y)=0, joint work with A. Pethõ and R. F. Tichy
    Developments in Mathematics 16 (2008), 199-209
    In: ''Diophantine Approximation. Festschrift for Wolfgang Schmidt'' (H.P. Schlickewei, K. Schmidt, R.F. Tichy, eds.), Springer-Verlag, Wien, 2008.
    Preprint: (dvi, pdf)

  • A polynomial variant of a problem of Diophantus for pure powers, joint work with A. Dujella and F. Luca
    Int. J. Number Theory 4 (2008), 57-71
    Preprint: (dvi, pdf), Final version: URL

  • On a parametric family of Thue inequalities over function fields, joint work with B. Jadrijevic
    Math. Proc. Camb. Phil. Soc. 143 (2007), 9-23
    Preprint: (dvi, pdf), Final version: URL

  • Effective Solution of the D(-1)-quadruple Conjecture, joint work with A. Dujella and A. Filipin
    Acta Arith. 128 (2007), 319-338
    Preprint: (dvi, pdf), Final version: URL

  • Substitutions, abstract number systems and the space filling property, joint work with R. Tijdeman
    Ann. Inst. Fourier (Grenoble) 56 (2006), 2345-2389
    Preprint: (dvi, pdf), Final version: URL

  • Diophantine m-tuples for linear polynomials. II. Equal degrees, joint work with A. Dujella and P.G. Walsh
    J. Number Theory 120 (2006), 213-228
    Preprint: (dvi, pdf), Final version: URL

  • Thomas's Family of Thue equations over function fields, joint work with  V. Ziegler
    Quart. J. Math. (Oxford) 57 (2006), 81-91
    Preprint: (dvi, pdf), Final version: URL

  • On a family of Thue equations over function fields, joint work with  V. Ziegler
    Monatsh. Math. 147 (2006), 11-23
    Preprint: (dvi, pdf), Final version: URL
Before 2005:Up
  • Effective bounds for the zeros of linear recurrences in function fields, joint work with A. Pethõ
    J. Théor. Nombres Bordeaux 17 (2005), 749-766
    Preprint: (dvi, pdf)

  • Diophantine problems with linear recurrences via the Subspace Theorem
    Integers: Electronic Journal of Combinatorial Number Theory 5(3) (2005), #A08.
    Preprint: (dvi, pdf), Final version: URL

  • Complete solution of a problem of Diophantus and Euler, joint work with A. Dujella
    J. London Math. Soc. (2) 71 (2005), 33-52
    Preprint: (dvi, pdf), Final version: URL

  • Diophantine inequalities involving several power sums, joint work with A. Scremin
    Manuscripta Math. 115 (2004), 163-178
    Preprint: (dvi, pdf)

  • Polynomial-exponential equations involving several linear recurrences, joint work with A. Scremin
    Publ. Math. Debrecen 65/1-2 (2004), 149-172
    Preprint: (dvi, pdf)

  • Complete solution of the polynomial version of a problem of Diophantus, joint work with A. Dujella
    J. Number Theory 106 (2004), 326-344
    Preprint: (dvi, pdf)

  • On the equation G_{n}(x)=G_{m}(P(x)) for third order linear recurring sequences
    Port. Math. (N.S.) 61 (2004), 1-24
    Preprint: (dvi, pdf)

  • Polynomial-exponential equations and linear recurrences
    Glasnik Mat. Ser. III 38 (58) (2003), 233-252
    Preprint: (dvi, pdf)

  • A Polynomial Variant of a Problem of Diophantus and Euler, joint work with A. Dujella
    Rocky Mountain J. Math. 33 (2003), 797-811
    Preprint: (dvi, pdf)

  • On the equation G_{n}(x)=G_{m}(P(x)): Higher order recurrences, joint work with A. Pethõ and R. F. Tichy
    Trans. Amer. Math. Soc. 355 (2003), 4657-4681
    Preprint: (dvi, pdf)

  • An upper bound for the G.C.D. of two linear recurring sequences
    Math. Slovaca 53 (2003), No. 1, 21-42
    Preprint: (dvi, pdf)

  • Perfect powers in linear recurring sequences, joint work with R. F. Tichy
    Acta Arith. 107.1 (2003), 9-25
    Preprint: (dvi, pdf)

  • Diophantine m-tuples for linear polynomials, joint work with A. Dujella and R.F. Tichy
    Period. Math. Hungar. 45 (1-2) (2002), 21-33
    Preprint: (dvi, pdf)

  • On the Diophantine Equation G_{n}(x)=G_{m}(P(x)), joint work with A. Pethõ and R. F. Tichy
    Monatsh. Math. 137 (2002) 3, 173-196
    Preprint: (dvi, pdf)
Thesis:Up
  • Upper Bounds for the Solutions of Diophantine Problems, Habilitation Thesis, TU Graz, 2005.
  • Quantitative finiteness results for Diophantine equations, PhD-Thesis (Dissertation), TU Graz, 2002. (dvi, pdf)
  • Algebraisch-geometrische Codes, Diplomarbeit, TU Wien, 2000. (dvi, pdf)

Impressum    May 8, 2017